my stomach's been hurting for almost a month now, i went to the doctor's to see what what wrong and he didn't know what was wrong with me. i've been waking up in the middle of the night more than once, around 2am and 4am, i get killer stomach pains, and get the urge to use the restroom, when i'm in the restroom it's hard to poop and when i do it's an orangish color and thinner than normal, i get dizzy at times, nausea, and some back pains, anyone know what's going on with me ? or what i can take to stop this ? my doctor said to keep taking ibuprofen up to 3 pills at a time but that hasn't been helping, i get pains almost 2 hours apart.. help
Person's Gender: Female
Person's Age: 16
Thank you for your question:What type of doctor did you see?Did you have any tests?
I went to my pediatrician, he was trying to get me an appointment with a gynecologist to have some tests but she won't be able to see me until May 14, and I feel like i can't take the pain
Your symptoms including the change in your in your bowels would suggest that you may have some problem with your stomach and/or intestines.You may want to speak with your doctor about getting you an appointment with a gastroenterologist (stomach/intestine specialist).The combination of Alka-Seltzer and ibuprofen can cause irritation to the stomach, even causing bleeding ulcers. You could ask your doctor if one of the over-the-counter medications such as Zantac, Tagamet or Prilosec may help with your symptoms.
Emergency Medicine and Family Practice for over 26 years
Is there anything that might be able to help me meanwhile I'm able to get an appointment? Also is there anything that I shouldn't be eating or taking besides the Ibuprofen and Alka-Seltzer together?
Coffee or any source of caffeine (cola, tea, ice tea, energy drinks) could also be contributing to this.If you smoke, you should stop that immediately